# SDR C77A201305080001

- Difficulty date: May 8, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N639CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 12,355 hours, 7,031 cycles
- System (JASC): 2700 · Flight Control System
- Part: Battery
- Part number: 501122804
- Part serial: 83114
- Condition: Overheated
- Location: Fly By Wire
- Part time: 2,557 hours, 1,560 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX,  A BURNING ODOR WAS FOUND NEAR THE NOSE AREA OF THE ACFT.  FOUND FLY-BY-WIRE BATTERY WITH OVERHEAT LIGHT ON, A BURNING ODOR AND HOT TO TOUCH. REPLACED FLY-BY-WIRE BATTERY IAW AMM, OPS CHECKED GOOD.
